
Excedrin
Delivery: Same-day in Lagos · up to 6 days nationwide
Free delivery on orders over ₦100,000
About Product:
Acetaminophen is a pain reliever and a fever reducer. Excedrin is used to treat pain caused by tension headaches, migraine headaches, muscle aches, menstrual cramps, arthritis, toothaches, the common cold, or nasal congestion.
Package Size:
Dosage:
QTY:
90 - Day Buyer Protection
Money back guarantee
100% Quality Products
Buy top standard
Sanitized & Packaged Safely
Choose for contactless delivery
Things to know
This product is a combination of aspirin, acetaminophen, and caffeine. It is used for the temporary relief of pain from conditions such as muscle aches, toothaches, menstrual cramps, or headaches (including migraine). Aspirin and acetaminophen relieve pain by keeping your body from making certain natural substances. Caffeine helps increase the effects of aspirin and acetaminophen.
Side Effects
- Belly pain or heartburn.
- Upset stomach.
- Active ingredient: Each tablet, caplet, or geltab contains Acetaminophen 250 mg, Aspirin 250 mg, and Caffeine 65 mg.
This product is a combination of aspirin, acetaminophen, and caffeine. It is used for the temporary relief of pain from conditions such as muscle aches, toothaches, menstrual cramps, or headaches (including migraine). Aspirin and acetaminophen relieve pain by keeping your body from making certain natural substances. Caffeine helps increase the effects of aspirin and acetaminophen.
Side Effects
- Belly pain or heartburn.
- Upset stomach.
- Active ingredient: Each tablet, caplet, or geltab contains Acetaminophen 250 mg, Aspirin 250 mg, and Caffeine 65 mg.
Customer Reviews (0)
0.0/5.0
Best Selling Products
See allCheck these Out!
Didn't find your meds?
Chat with our pharmacist on WhatsApp and we'll help you find it.
Report any adverse drug reaction here
Report Now

















